Results 1 to 2 of 2
worse anxiety on Lexapro
  1. #1
    mrkd is offline New Member
    Join Date
    Jun 2011
    Posts
    1

    Default worse anxiety on Lexapro

    I have been on lexapro for 3 weeks, i experienced an increase in anxiety from the begining, including not sleeping but a few hours a night, with Lunesta i may sleep 4 or 5 hours. I was wondering at what point i may need to give up, and decrease my dose from 10mg to 5 mg. Could this be a sign of to strong a dose, or should i ride it out longer. I would think i would be better after 3 weeks, but not sure. My family doctor put me on lexapro for anxiety, and he thinks i should stay with it, but that is through a phone conversation, he does not want to see me again until my next year appointment. I am getting to the point of really needing ab answer, please someone who has been through lexapro please help. I think the longer you are on it, the harder it is to get off. My doctor told me if i want to go off, just go off cold turkey....i have read enough to know that is not true. How long should i give the to work.

  2. #2
    PeterRabbit2 is offline Senior Member
    Join Date
    Mar 2010
    Posts
    510

    Default

    Quote Originally Posted by mrkd View Post
    I have been on lexapro for 3 weeks, i experienced an increase in anxiety from the begining, including not sleeping but a few hours a night, with Lunesta i may sleep 4 or 5 hours. I was wondering at what point i may need to give up, and decrease my dose from 10mg to 5 mg. Could this be a sign of to strong a dose, or should i ride it out longer. I would think i would be better after 3 weeks, but not sure. My family doctor put me on lexapro for anxiety, and he thinks i should stay with it, but that is through a phone conversation, he does not want to see me again until my next year appointment. I am getting to the point of really needing ab answer, please someone who has been through lexapro please help. I think the longer you are on it, the harder it is to get off. My doctor told me if i want to go off, just go off cold turkey....i have read enough to know that is not true. How long should i give the to work.
    Lexapro was one of the first drugs I took to control my anxiety and I experienced HORRIFICALLY paradoxical effects. I stopped it after just 2 doses. It gave me panic attacks.

    (This was a few years back.)
    Peter

Similar Threads

  1. Anxiety is getting worse, Please chime in.
    By Cheve11e in forum Need to Talk?
    Replies: 19
    Last Post: 08-11-2016, 11:36 AM
  2. Lexapro and Anxiety Attacks advice please!
    By mezmari in forum Featured Conditions
    Replies: 8
    Last Post: 07-05-2016, 05:06 PM
  3. Detox From Methadone & Severe Anxiety Getting Worse
    By hychamaz in forum Need to Talk?
    Replies: 14
    Last Post: 01-20-2015, 01:33 PM
  4. Lexapro Withdrawal or Anxiety ?
    By mrigdon in forum Featured Conditions
    Replies: 1
    Last Post: 09-14-2006, 11:15 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22